# SDR DALA2025071605340

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 97,748 hours, 45,753 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Fod
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 676 FA DISARMED 1R DOOR AND SLIDE LIGHT REMAINED ILLUMINATED. CORRECTIVE ACTION: PERFORMED OPEN/CLOSE PASSENGER DOOR - INTERNAL HANDLE ON 1R IAW B757 AMM 52-11 & REMOVED UNWANTED MATERIAL FROM THE DOORWAY, OPS CK GOOD ON SLIDE LIGHT. (5694134)
